# SDR FDEA202211152787

- Difficulty date: November 15, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757236
- Aircraft serial: 25059
- Aircraft time: 43,464 hours, 36,038 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Detached
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR WAS FOUND LOOSE AND UNATTACHED. AMM 26-66-10-2  INSPECTECD GIRT BAR AND FITTINGS REINSTALLED PER  AMM 25-66-10-2 OPERATIONAL CHECK NORMAL.
